# SDR ASAA9680254

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985107
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - AFTER ARRIVAL OF FLT 255 - CREW REPORTED THE L2 DOOR DIFFICULT TO OPEN, APPEARS TO BE STICKING AT LOWER AFT CORNER.  FOUND THE EMERGENCY EVACUATION SLIDE COVER HOLDING THE DOOR TRIM OUT OF POSITION AND INTERFERRING WITH DOOR FRAME.  REPLACED THE EMERGENCY EVACUATION SLIDE ASSEMBLY AND DOOR OPERATED NORMALLY.  (M)
